Notifications
Clear all

Maybe I am not made for testesterone

Page 2 / 3

MrAnderson
(@mranderson)
Eminent Member
Joined: 2 years ago
Posts: 33
Topic starter  

I see that BA is Benzyl Alcohol, I couldn't find what BB is. As far as test Suspension I was wondering about this route myself.
After thinking about it for a while and looking at the roid calc I see that a 125mg shot of test e yields less than 10mg extra T in my system within 5 days. (If I used the calculator right)
So I agree with Os. It is a small amount. I Don't think that a few extra mg of T in me would cause this to happen BUT I will keep it this info in mind.
Also I have done M1T (oral) for a month and had no reactions at all like this.
It has something to do with the injectables and not the oral. Forgive my ignorance but what is in a test inj?
I have been looking through the kitchen section but the lingo is still a little confusing.
I see that a test suspension needs to be shot ed....


ReplyQuote
jboldman
(@jboldman)
Member Moderator
Joined: 3 years ago
Posts: 1448
 

BB is benzyl benzoate. test suspension is test/water/most likely some BA.

jb


ReplyQuote
MrAnderson
(@mranderson)
Eminent Member
Joined: 2 years ago
Posts: 33
Topic starter  

I decided to test a theory to see if an oral would cause the same symptoms. I took 20mg Dbol and it caused a mild sinus attack that cleared up within a day.
Never had a sinus problem other than with aas but somehow both test e and oral dbol cause sinusitis in me.
Could it be that I am alergic to the androgens????????
A way to test for this?


ReplyQuote
ridewya
(@ridewya)
Eminent Member
Joined: 3 years ago
Posts: 33
 

I have the same reaction..bad headache and eye pressure....after checking my blood pressure it is normal...but one thing was elevated was my cholestrol level...going up to 350, so noww whenever I'm on cyccle I will use Cholest off 4 a day...so far I'm fine.

Another day, Another challange and Opportunity


ReplyQuote
ridewya
(@ridewya)
Eminent Member
Joined: 3 years ago
Posts: 33
 

another thing...make sure you do enough cardio...keep the blood flow....aas tends to thickens blood and that cause headache in some sensitive individuals

Another day, Another challange and Opportunity


ReplyQuote
MrAnderson
(@mranderson)
Eminent Member
Joined: 2 years ago
Posts: 33
Topic starter  

my reaction occurs to quickly for it to be related to cholesterol imo. my bp is still the same. it happens within an hour or so after i take the dbol and within 12 hours after i inject and stays with me for weeks after even a small injection. the only thing i have found that clears it up is claritin and it takes away the sinus pain almost immediately.
i figure it can't be the ba or bb because i react to the oral. and it can't be the ester because i get the same reaction to both the oral and the inj.
till i find out i will just train natural.


ReplyQuote
jboldman
(@jboldman)
Member Moderator
Joined: 3 years ago
Posts: 1448
 

some things are just meant to be. I see no solution here.

jb


ReplyQuote
guijr
(@guijr)
Prominent Member
Joined: 3 years ago
Posts: 802
 

Bro, JB is right give test a break for maybe 6 months, and then maybe you may try it again.

"The medals don't mean anything and the glory doesn't last. It's all about your happiness. The rewards are going to come, but my happiness is just loving the sport and having fun performing" ~ Jackie Joyner Kersee.


ReplyQuote
MrAnderson
(@mranderson)
Eminent Member
Joined: 2 years ago
Posts: 33
Topic starter  

thats what im thinking.
i'll still read GROW often and keep building my knowledge.
maybe some day i'll figure this out and be able to post on here what the hell was.


ReplyQuote
oswaldosalcedo
(@oswaldosalcedo)
Estimable Member
Joined: 3 years ago
Posts: 243
 
Posted by: MrAnderson
I decided to test a theory to see if an oral would cause the same symptoms. I took 20mg dbol and it caused a mild sinus attack that cleared up within a day.
Never had a sinus problem other than with aas but somehow both test e and oral dbol cause sinusitis in me.
Could it be that I am alergic to the androgens????????
A way to test for this?

Interesting...............

I am pondering,allow me to chew it...................

dr frankenstein


ReplyQuote
Badlands
(@badlands)
Active Member
Joined: 3 years ago
Posts: 19
 

A true "allergy" to androgens would mean that you would have an allergic reaction to your own endogenous testosterone.

The adverse reactions that women get with TRT have been linked to the use of non-bioidentical hormones.

Perhaps your body is negatively reacting to the non bioidentical components of your "supplements".

Too bad we don't yet have recombinant DNA produced testoterone which would be entirely bioidentical to our own endogenous test.


ReplyQuote
John123
(@john123)
Active Member
Joined: 2 years ago
Posts: 13
 

I just started a cycle and I'm getting the exact same headache and pressure behind eye/s.

I'm on Test Prop and dbol.

Last time I did test prop it was virimone (sp?) and testolic, both painless. And I did it with Anadrol. No problems at all.

This time i'm using painFUL prop, and dbol. I think its the dbol and thinking about dropping it for Androlic.

The headaches arent constant and dont exist after workouts. But when they are there, they are scary and annoying.

I got my bloodpressure checked and it was normal. The headache was mild at the time.


ReplyQuote
jboldman
(@jboldman)
Member Moderator
Joined: 3 years ago
Posts: 1448
 

drop the dbol, i have experienced and heard so many problems that it is not worth it.

jb


ReplyQuote
John123
(@john123)
Active Member
Joined: 2 years ago
Posts: 13
 
Posted by: jboldman
drop the dbol, i have experienced and heard so many problems that it is not worth it.

jb

From what you've experienced and heard... dbol causes more problems than Anadrol?

I had almost no sides with Anadrol and very good gains. Only you have to keep your Hematcrit (sp?) in check because high values can be dangerous.


ReplyQuote
MrAnderson
(@mranderson)
Eminent Member
Joined: 2 years ago
Posts: 33
Topic starter  

john123, how do the headaches come on. is there anyting you do or take to get rid of them.
my headaches/sinus's when they act up are very scary too, almost makes me want to go to the ER.
what types of aas have you used that bring on these symptoms. which ones (cycles/stacks) dont cause these problems for you in your expereince.
do you have a history of migraine or sinus issues?


ReplyQuote
Page 2 / 3
Share: